Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Alison Beaver

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

ask: Morning after pill 12 days ago and feeling off

By Jam091
 
Rate This

I took the morning after pill 12 days ago, 7 days later i had a brown discharge/spotting for 2 days. Since then i have been feeling constantly nauseated and dizzy, imalso getting mild cramping in my right side between my hip and ribs. Do you think this is normal or should i be concerned?
Any help would be greatly appreciated.

Add a Comment1 Comments

Rosa Cabrera RN

Hi Jam091,

The morning after pill is a hormone pill-- so symptoms like nausea are expected. Please look over the list of side effects here: http://www.planbonestep.com/faqs.aspx

Hope this helps!

Rosa

January 11, 2013 - 10:03am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1789 Health

Changed

690 Lives

Saved

545 Lives
9 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

How much money annually do you spend on health and wellness products?:
View Results